A new iterative algorithm of common solutions to quasi-variational inclusion and fixed point problems

Zi-Ming Wang, Wandong Lou

Abstract


In this paper, quasi-variational inclusions and fixed point problems are considered. A general iterative algorithm is introduced for finding a common element in the zero set of the sum of two monotone operators and the fixed point set of a nonexpansive mapping. Furthermore, strong convergence results for common elements in two sets mentioned above are established in real Hilbert space.

Full Text: PDF

How to Cite this Article:

Zi-Ming Wang, Wandong Lou, A new iterative algorithm of common solutions to quasi-variational inclusion and fixed point problems, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 57-72

Copyright © 2013 Zi-Ming Wang, Wandong Lou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS